Another Anastrazole Disaster

Hi guys, I am currently experiencing exactly what the PAIS/PAS guys have. I used to go by Tommy6565 15 years ago after I got PFS - you can look that name up for my history. I was hoping to come back with a cure story because I was on HCG 1000 IUs per day last year and working out like a mad man. I felt good enough to call it a full recovery and was continually improving as opposed to the initial feeling great and then falling off. I will make another member story or update the old one if I can get in to that ID but unfortunately I need help now.

I am here because i had an interruption in HCG while I was cured and then I was unable to recreate the initial response. I held on at 700 IUs despite mild E2 symptoms. I fought using the Arimidex for 2 years but finally gave in and tried it at my understanding doctor’s suggestion. Horrible mistake. First 2 weeks were a roller coaster and at week three i had chest pain and a panic attack. I stopped immediately after that but here’s the weird thing. I was on HCG the whole time. 700 IUs daily. I was doing frequently bloodwork and my E2 and total estrogens were high THE WHOLE TIME. Yet somehow I have low E2 symptoms like the other guys.

Since then i have gone through a few crashes despite doing what i thought was the right thing after reading PAIS threads: decreasing the HCG dose. I dropped it to 550 for a month and some things got better like ball and prostate pain, but most got worse and then leveled off. I dropped again to 400 where I am now and realized through bloods that while dropping HCG, my E2 and T are going UP NOT DOWN!? None of this seems possible.

Anyway, here is the real ask and why I posted this before doing a member story. My Dr. says this is not possible, despite believing and seeing PFS before. He wants to believe me but I see he is skeptical. I need guidance from one of the guys here. I am at 400 and having horrible anxiety as my E2 went from 56-78-98 as I dropped the HCG dose down. I do not want to increase E2 again but feel like I am in a catch 22. Would you recommend:

  1. keeping at 400 so as not to mess further
  2. dropping completely in the hopes that no LH in the body couldn’t possible increase E2 and T again? (Hopefully?)
  3. Increase the dose since paradoxically decrease has increased the hormones I wanted to decrease.

Again, sorry for the rush, but I am trying to save myself from another crash. Looking back at my notes and conversations, I was so much better mentally after my first crash at 700 IUs in October than I am now.
@gents93 @b42 @Lost @lowe2sucks @doomed80 @bcarls

1 Like

It appears that the aromatase inhibitors triggered the same problem on your estrogen that finasteride generates on the androgens. Unfortunately these are somewhat unknown situations and even doctors don’t understand much about them. 1

2 Likes

This is a fear I have with aromatase inhibitors. I agree, the story is eerie.

One thing I notice is that you say your hormone production is increasing despite dropping hCG. This might be what happened with @Joekool since his symptoms continued improving after cessation of hCG (750 iu per week), though I haven’t seen him post bloodwork from after treatment to prove or disprove that. The difference here is that you appear to have picked up an insensitivity (maybe) similar to the one we have or had to DHT presumably (see posts above).

7000 iu per week for a year is a lot, and substantially more than I think is accepted as sustainable. Yet you were doing well while you were taking it. If it were me, I would work with the assumption that this is a hormonal shock and seek care from someone who sees folks who use and abuse steroids and then need help.

I wish we could be more help. Good luck.

1 Like

How do you feel now?
Is your skin still oily?
Do you feel the blood pump in your muscles after training/lift?

Not a huge pump but they look OK. I feel pretty good when I work out, which is really the only time I can say that. My skin has not been oily since I had my hiccup in service on the 1000 IUs of HCG. After I washed out and came back at 700 IUs i have been more estrogen dominant, or something to that effect and my hair stopped falling out, scalp stopped itching and skin became dry. I am used to this dry feeling because I have had PFS since 2007.

For those with estrogen problems, one of the most obvious symptoms are dry skin, insane increase in hair loss, joint problems, dry hair like straw

At first when you stop taking arimidiex a östrogen Rebound is normal, because its not a suicide inhibitor like exemestan (aromasin).so arimidiex or letrozol only pushes the aromatase away and if you stop talking it there is more then ever before .
You could take hcg but if you take too much your Balls are dead forever you could easyli kill them if you take to much hcg .
If you Feel better with an aromatase inhibitor than try 6,25mg exemestan e3d .

Just put all of hormonal tests before and during hcg please. And you didnt talk about your sexual function on hcg.

It is the difference of hcg (and hormonal replacements) with drugs. Hormones deal with nuclear receptors. it modulate transcription of genes. So if you drop dose from 1000 to 700 and T/E2 still rising, it is effect of 1000 dose and even if you dropped it from 1000 to zero maybe same would happen. I guess all of things you supposed to raise by hcg is now overpruducted. It is hard to prescribe without full history and lab tests but maybe you need to return to pre hcg condition and start a more varified protocol (250iu MWF) if you need. maybe finasteride/accutane is your right choice now (weird!!!).

I injected only 3 dose of hcg. If i would finished protocol i could help you with more sureness.

1 Like